SALT LAKE CITY — Be careful about which flavor Advil you’re giving your children.
Children’s Advil Suspension Bubble Gum flavor has been recalled due to overdose concerns for children who take the medicine.
Pfizer Consumer Healthcare announced the recall Monday after customers complained the dosage cup included in the medicine was marked in teaspoons even though the instructions were measured in milliliters.
“Pfizer concluded that the use of the product with an unmatched dosage cup marked in teaspoons rather than milliliters has a chance of being associated with potential overdose,” the company wrote in a statement.
The medicine helps children treat minor pains and aches. It also helps children stay safe from colds, headaches and more, Fox News reported.
Common signs of overdose include nausea, vomiting, blurred vision and dizziness, among other symptoms.
Here are the details released about the recalled bottles:
Name: Children's Advil Suspension Bubble Gum flavored 4 fl. oz. bottle
UPC #: 3-0573-0207-30-0
Lot #: R51129
Expiration date: 11/20
As Fortune reported, the company worried that parents who didn’t notice the measurements might “administer a dose to a child that exceeds safety limits, and would be high enough to cause an ibuprofen overdose.”